# SDR DALA14015070924

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,719 hours, 49,966 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AROUND FASTENER HEAD ON VERTICAL STABILIZER L/E SKIN ON DOUBLER REPAIR LT SIDE, 9" UP FROM FRONT SPAR, STA ZFS 52.267-M.  REMOVED VERTICAL SATBILIZER L/E REF MM 55-30-01.  L/E INSTALLED, REPAIRED IAW ER/A 523587-14AD.
